You are here

Intravitreal Injection-Induced Migraine Headaches.

Title: Intravitreal Injection-Induced Migraine Headaches.
0 views
0 downloads
Name(s): Lerebours, Valerie C, author
Nguyen, Thanh-Giao, author
Sarup, Vimal, author
Rossi, Fabian, author
Shaikh, Saad, author
Type of Resource: text
Genre: Journal Article
Text
Date Issued: 2016-04-06
Physical Form: computer
online resource
Extent: 1 online resource
Language(s): English
Abstract/Description: A case of migraine headache triggered by intravitreal injection, and aborted by retrobulbar injection, is reported. To date, migraine and related cephalgia have not been reported after intravitreal injection. Ophthalmologists and neurologists should be aware of this potential sequela of a very common procedure.
Identifier: FSU_pmch_27190726 (IID), 10.7759/cureus.561 (DOI), PMC4859816 (PMCID), 27190726 (RID), 27190726 (EID)
Keywords: Cephalgia, Headache, Intravitreal injection, Migraine, Neuralgia, Retrobulbar injection
Publication Note: This NIH-funded author manuscript originally appeared in PubMed Central at https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4859816.
Persistent Link to This Record: http://purl.flvc.org/fsu/fd/FSU_pmch_27190726
Owner Institution: FSU
Is Part Of: Cureus.
2168-8184
Issue: iss. 4, vol. 8

Choose the citation style.
Lerebours, V. C., Nguyen, T. -G., Sarup, V., Rossi, F., & Shaikh, S. (2016). Intravitreal Injection-Induced Migraine Headaches. Cureus. Retrieved from http://purl.flvc.org/fsu/fd/FSU_pmch_27190726